# SDR CA190621011

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38321
- Condition: Corroded
- Location: Fs409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CUSTOMER REPORTED MULTIPLE LOCATIONS OF BLENDED CORROSION (MIN. REMAINING THK OF 0.055`) ON FUSELAGE LH & RH SKIN PANELS (P/N 601R38321) AND LOWER FUSELAGE SKIN (P/N 601R38323) BETWEEN FS409.00+64 & FS409.00+128 AND BETWEEN STR 17L & STR 17R. (TC# 20190621011)
